MathSciNet Relay Station
MathSciNet bibliographic data
MR5172 41.1X
Lanzewizky, I. L. Über die Orthogonalität der Féjèr-Szegöschen Polynome. (German) C. R. (Doklady) Acad. Sci. URSS (N. S.) 31, (1941). 199–200.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement